Quasiidentitics and conditional hyperidentities of Boolean algebras
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1996), pp. 105-106
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{UZERU_1996_1_a6,
author = {V. G. Melconian},
title = {Quasiidentitics and conditional hyperidentities of {Boolean} algebras},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {105--106},
year = {1996},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1996_1_a6/}
}
TY - JOUR AU - V. G. Melconian TI - Quasiidentitics and conditional hyperidentities of Boolean algebras JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 1996 SP - 105 EP - 106 IS - 1 UR - http://geodesic.mathdoc.fr/item/UZERU_1996_1_a6/ LA - ru ID - UZERU_1996_1_a6 ER -
V. G. Melconian. Quasiidentitics and conditional hyperidentities of Boolean algebras. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1996), pp. 105-106. http://geodesic.mathdoc.fr/item/UZERU_1996_1_a6/
[1] Yu. M. Movsisyan, Sverkhtozhdestva i sverkhmnogoobraziya v algebrakh, Izd-vo EGU, Er., 1990 | MR | Zbl
[2] Yu. M. Movsisyan, Vvedenie v teoriyu algebr so sverkhtozhdestvami, Izd-vo EGU, Er., 1986 | MR | Zbl
[3] V. G. Melkonyan, “Kvazitozhdestva i uslovnye sverkhtozhdestva distributivnykh reshetok”, Dokl. AN Armenii, 94:4 (1993), 195–199 | MR